Generalized functionals on Gaussian spaces-the characterization theorem revisited


Kondratiev, Yuri G. ; Leukert, Peter ; Potthoff, Jürgen ; Streit, Ludwig ; Westerkamp, Werner


URL: http://dx.doi.org/10.1006/jfan.1996.0130
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Journal of Functional Analysis
Volume: 141
Issue number: 2
Page range: 301-318
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0022-1236
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Kondratiev, Yuri G. ; Leukert, Peter ; Potthoff, Jürgen ; Streit, Ludwig ; Westerkamp, Werner (1996) Generalized functionals on Gaussian spaces-the characterization theorem revisited. Journal of Functional Analysis Amsterdam [u.a.] 141 2 301-318 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item